# SDR PLGA000228

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N336BE
- Make and model: Cessna 340A
- Aircraft serial: 340A028
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Reads Low
- Location: Airspeed Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BTV-BOS - FLT 4691 - THE CREW REPORTED F/O AIRSPEED READING LOW AND THE AIRCRAFT DIVERTED BACK TO BTV.  MAINTENANCE FOUND THE RIGHT PITOT COVER STILL INSTALLED ON THE PITOT TUBE.  MAINTENANCE REMOVED THE RT PITOT TUBE COVER, INSPECTED THE TUBE FOR DAMAGE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
